# SDR ASAA2012112093312

- Difficulty date: November 20, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 16,260 hours, 5,151 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Damaged
- Location: Fmc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT OF LT FMC MCDU KEYS WITH NO TACTILE FEEL.  ACFT GROUNDED. REF MM 34-61-01. R &R LT FMC MCDU KEY BOARD REF MM 34-61-01.
